Advances in Differential Equations

Schrödinger group on Zhidkov spaces

Clément Gallo

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the Cauchy problem for nonlinear Schrödinger equations on $\mathbb{R}^{n}$ with nonzero boundary condition at infinity, a situation which occurs in stability studies of dark solitons. We prove that the Schrödinger operator generates a group on Zhidkov spaces $X^{k}(\mathbb{R}^{n})$ for $k>n/2$, and that the Cauchy problem for NLS is locally well-posed on the same Zhidkov spaces. We justify the conservation of classical invariants which implies in some cases the global well-posedness of the Cauchy problem.

Article information

Source
Adv. Differential Equations Volume 9, Number 5-6 (2004), 509-538.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867934

Mathematical Reviews number (MathSciNet)
MR2099970

Zentralblatt MATH identifier
0476.03047

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72] 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]

Citation

Gallo, Clément. Schrödinger group on Zhidkov spaces. Adv. Differential Equations 9 (2004), no. 5-6, 509--538. https://projecteuclid.org/euclid.ade/1355867934.


Export citation